# SDR Y2PA20130306009

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 22,915 hours, 11,937 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED LANDING, EMERGENCY DESCENT, ETC.  SHEAR TIE CRACKED AT BS 945 BETWEEN LONGERONS 14R AND 17R, DISCOVERED DURING C-CHECK INSPECTION.  MX REPLACED SHEAR TIE IAW SRM 51-30-5.
